# SDR UIEA2025042100558

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 58,992 hours, 31,573 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING, INBOARD LEADING EDGE SKIN PANEL, KRAS 206, 1 (E.A.) HOLE WITH CRACK INDICATION. CONTACT ENGINEERING FOR FURTHER REPAIR INSTRUCTIONS.( PERFORMED LH WING AT KRAS 206 INBD LEADING EDGE SKIN PANEL FASTENERS OVERSIZE HOLE REPAIR IAW COO-EO-2025-2221-R00 REV NÂ°00 DATED: 04APR25. DOCUMENTED ON F.A.A FORM 8110-3. NO FURTHER DEFECTS NOTED.  )
